Top answers from doctors based on your search:
Disclaimer

can tea cause hives or itching of the skin

A 29-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Itchy!: You need a complete medical work up including blood work to determine why you are itching an allergy work up is also worth while. In the meantime you ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 31-year-old female asked:
Dr. Alvaro Aranda
34 years experience Pulmonology
Likely allergic : Urticaria or allergy causing itching all over with wattery nasal discharge & even feeling warm but an immunological reaction from your eczema; systemi ... Read More
3
3 thanks
A 30-year-old female asked:
Dr. Adam Bodian
34 years experience Dermatology
Virus: This sounds like what is called a viral exanthum. This is a rash that comes from your body when you have a virus. It usually goes away on its own af ... Read More
2
2 thanks
A 31-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Unlikely: I have yet encountered a true case of allergy to tea leaves. However if there are other flavoring added to the tea, the picture is less clear. An alle ... Read More
1
1 thank
A 36-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Yes: Low iron has been reported to be a cause of itchy skin and even hair loss. If you have had a period for 4 months, it is a highly likely problem. Hop ... Read More
A member asked:
Dr. Steven Machtinger
43 years experience Allergy and Immunology
Chronic urticaria: You have hives. Hives lasting more than 2 months are characterized as chronic. About 95% of chronic hives are a benign but uncomfortable manifestation ... Read More
2
2 thanks
A 29-year-old female asked:
Dr. Emily Altman
27 years experience Dermatology
Drug reaction: Drug reactions can have different forms. Hives (urticaria) is one of them. Any medication can produce hives. First thing to do is stop the medicatio ... Read More
1
1 thank
A member asked:
Dr. Angela Savatiel
25 years experience Obstetrics and Gynecology
Antihistamines: If you are pregnant and itching that badly you need to see your care provider to rule out possibly serious conditions such as cholestasis of pregnancy ... Read More
10
10 thanks
A 25-year-old female asked:
Dr. Anne Eglash
34 years experience Family Medicine
Many possibilities: When the body itches all over, it implies that the itching/rash may be a reaction from an ingestion such as a medication or food, or an allergy to the ... Read More
1
1 thank
A 19-year-old male asked:
Dr. Chevies Newman
21 years experience Obstetrics and Gynecology
Well: It gets red and itches then goes away, no rash or bumps. It could be a rash or what is called idiopathic urticaria, release of inflammation due to st ... Read More
9
9 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month